# SDR SIMA20140926003

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 27,963 hours, 23,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT IDENTIFIER PANEL INOPERATIVE.  R & R EMER LIGHT DC AC INVERTER IAW AMM 33-50-11.  ALL OPERATIONS CHECKED GOOD.
